# SDR HYIA20200106001

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: C4020637
- Aircraft time: 30,733 hours, 34,930 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Rt Wing
- Part time: 30,733 hours, 34,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS VISUALLY DISCOVERED ON THE RIGHT HAND CLOSEOUT RIB (P/N: 5122115-56) AT R.W.S. 106.79. THIS CRACK ORIGINATES FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE. THE CRACK TRAVELS FORWARD FROM THE HOLE APPROXIMATELY .903 INCHES. THIS RIB WILL BE REMOVED AND REPLACED USING NEW PARTS.
